# SDR 01242006A

- Difficulty date: January 9, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 29,316 hours, 34,236 cycles
- Engine: Ge CT79B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: D157310A
- Part serial: JMSF022444
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENG OIL PSI LOW LIGHT AND TRIPLE CHIME ON INITIAL POWER APPLICATION NOTED AT TAKEOFF, ABORTED <20 KIAS.  REMOVED AND REPLACED FUEL/OIL HEAT EXCHANGER IAW 73-00-00. PN ON/OFF D1573-10A SN ON JMFR023961, SN OFF JMSF-022444. SYSTEM OPS CHECK GOOD.
